MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22534UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute onyx rx drug eluting stent to treat a heavily calcified and tortuous lesion in the mid circumflex artery.No issues noted removing the device from the hoop/tray.The patient had no previous stents.The artery was ballooned several times.The onyx device could not cross the lesion despite several attempts.Excessive force was not used.It was reported that the stent dislodged in the proximal part of artery and partially in guide.The stent was snared into the guide and then pulled everything out safely.No patient injury is reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7356698
Report Number9612164-2018-00530
Device Sequence Number16650143
Product Code NIQ
UDI-Device Identifier00643169556768
UDI-Public00643169556768
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Catalogue NumberRONYX22534UX
Device Lot Number0008776396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer07/06/2018
08/08/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date07/24/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight75